# SDR CALA2013090590999

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 51,614 hours, 20,290 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R SQUEALS DURING CLIMB & DESCENT STOPS AT CRUISE.   FOUND 2 LEAK PATHS IN THE MIDDLE SILL PLATE ON THE OUTSIDE EDGE.  SILL EDGE IN CABIN HAS SEALANT LOOSE & TAPED.  REPLACED SILL PLATE AT DOOR 2R.  NO OTHER LEAKS NOTED.
